Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Vijayan Puthiya Kunnon

Neurologist, Chennai

0 at clinic
Book Appointment
Call Doctor
Dr. Vijayan Puthiya Kunnon Neurologist, Chennai
0 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. Vijayan Puthiya Kunnon
Dr. Vijayan Puthiya Kunnon is a popular Neurologist in sholinganallur, Chennai. He is currently practising at Global Hospital And Health City in sholinganallur, Chennai. Book an appointment online with Dr. Vijayan Puthiya Kunnon on Lybrate.com.

Lybrate.com has an excellent community of Neurologists in India. You will find Neurologists with more than 35 years of experience on Lybrate.com. You can find Neurologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Location

Book Clinic Appointment with Dr. Vijayan Puthiya Kunnon

Global Hospital And Health City

#439, Medavakkam Road, Cheran Nagar, Sholinganallur, Perumbakkam. Landmark: Near HCl & Near Shollinznumur Junction, ChennaiChennai Get Directions
...more

Global Hospital

439, Cheran Nagar, Chennai, Tamil Nadu 600100Chennai Get Directions
0 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Vijayan Puthiya Kunnon

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I had an operation in left leg hip transfer in July 2012. unfortunately nerve was injured resulting in leg drop. Still not fully recovered. Always numbness or pain doctors send speptic nerve parasis. I am 60. Where plastic surgery helpful or how to prolong? Please advise.

DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopath, Ludhiana
I had an operation in left leg hip transfer in July 2012. unfortunately nerve was injured resulting in leg drop. Stil...
Plastic surgery will be of no help.Only physiothrapy will be of a help but for that you will have to keep patience.I physiotherapy Local vibrations of the affected area will be of great help.Myself being a homoeopath will advise you that along with physiotherapy start taking Homoeopathic treatment which will be of immense benefit for your problem.Consult me .
Submit FeedbackFeedback

Hi sir/madam. I am 24 years female. I have gained weight suddenly over 8 kgs n I haven't had periods for 2 months n feeling insomnia. I have more hairfall n pimples on my face after I gained weight. Can you suggest me what to do to overcome all those. Pls sir/maam.

MD - Dermatology, DNB (Dermatology)
Dermatologist, Ahmedabad
Hi sir/madam. I am 24 years female. I have gained weight suddenly over 8 kgs n I haven't had periods for 2 months n f...
Hello as per information, provided by you, it seems that you are suffering from hormonal issue like insulin resistance or polycystic ovarian syndrome etc better is to get yourself investigated first. This ll help in confirming diagnosis and decide treatment accordingly. So. Consult dermatologist in person to further work up.
1 person found this helpful

My mom is getting heavy headache on top of the head severely once in a day, even tab can not control it, is there any chance of migraine, her age is 41 and having some tensions.

M.S. Counselling and Psychotherapy
Psychologist, Bangalore
My mom is getting heavy headache on top of the head severely once in a day, even tab can not control it, is there any...
Her headaches might be because of tensions. From the symptoms you described, it does not appear to be like migraine. Encourage her to share her worries with you or someone who she can trust. Assure her of your support as well. Tell her that you love her and you care for her. Tell her that when she is worried you also get affected and you both together can find some solutions to your problems. Also ask her to avoid going out in the mornings presently, as it is very hot outside because of summers. Ask her to drink plenty of water. See if she is having her food properly or not. In spite of doing all this, if the headache continues then consult a doctor. Avoid self medication. Take care.
1 person found this helpful
Submit FeedbackFeedback

When I sit for study or do too much biking my left brain starts paining for few minutes.

MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
You may be having headache because of stress/ refractory problems/ any ent problem or may be migraine headache follow advises given below: 1. Adequate sleep 6-8 hr in a day 2. Get check eyes for refractive error 3. Ent evaluation to rule out sinusitis 4. Get bp checked 5. Avoid mental stress, regular physical exercise like morning walking and meditation and yoga 6. Avoid triggers for headache like direct sunlight.
Submit FeedbackFeedback

Dear Doctors, Does extensive work during the month of fasting adds stress to our body and, may result in fatigue/headache migraine?

Bachelor of Ayurveda, Medicine and Surgery (BAMS), MS - Counselling and Psychotherapy
Ayurveda, Jammu
Hello Abdul yes its true when your body is weak as the diet ,water n other things r not available due to fast n your body has to work it will result in fatigue ,headache .so take good diet n fruits n nuts (khajur )when the fast is over u can ask for further information
1 person found this helpful
Submit FeedbackFeedback

Respected sir, I am suffering from insomnia. So please give me medicines without side effects sir. So many years I am suffered this insomnia sir. So kindly give advice and medicines to me sir. Numrao, 18-4-16, 12.06 pm Note: I am financially poor sir. So please give me medicines about my budget sir. Thanking you sir.

MD-Ayurveda, Bachelor of Ayurveda, Medicine & Surgery (BAMS)
Sexologist, Haldwani
Hello lynrate user- insomnia occurs due to improper food intake, improper schedule, any tragedy or loss in the family or society etc. I am here by mentioning some brilliant ayurvedic medicines which will help you without any side effects- a) ashwagandharistha 2 tsp twice daily. B) brahmi hair oil daily use. C) brahmi hair oil also used as nasal drops twice daily. D) massage you foot sole daily with cows ghee before going to bed. E) drink a glass of milk with sweets before going to bed. F) avoid sleeping in daytime and go to bed before 10 pm whether feeling sleepy or not.
Submit FeedbackFeedback

I am suffering from insomnia since few days. blood pressure is also fluctuations. Also stress.

MD - Homeopathy, BHMS
Homeopath, Pune
I am suffering from insomnia since few days. blood pressure is also fluctuations.
Also stress.
Some habits that can improve your sleep health: Be consistent. Go to bed at the same time each night and get up at the same time each morning, including on the weekends Make sure your bedroom is quiet, dark, relaxing, and at a comfortable temperature Remove electronic devices, such as TVs, computers, and smart phones, from the bedroom Avoid large meals, caffeine, and alcohol before bedtime Get some exercise. Being physically active during the day can help you fall asleep more easily at night. FOR MEDICATION CONSULT ONLINE IN PRIVATE
Submit FeedbackFeedback

I had recently arotic valve replacement with st jude mechanical valve ,i'm using acitrom 1, 2 mg alternately what are the precautions should be taken while using it ,i had epilepsy too ,i'm using keppra 1000 mg daily ,should I continue penidure injection now.

Diploma in Psychological Medicine, Doing Post Diploma MD, MBBS
Psychiatrist, Ludhiana
Hi pavan, you have multiple problems, levetaricetam (keppra) usually does not interact with other drugs, but precautions need to be taken while using it. I think you should refer your treating doctor for so, he will help you out of your doubts. Wish you a speedy recovery, best of luck.
Submit FeedbackFeedback

I suffering from migraine with photophobia and when it starts then I take lupisulide p. Sir what its any side effect?

MBBS
General Physician, Delhi
Continuous usage wd out gap for long term can cause side effects but you are taking it on sos basis so not to worry much about side effects. Thanks for asking.
Submit FeedbackFeedback
View All Feed

Near By Doctors

89%
(34 ratings)

Dr. Balasubramaniam S

DM - Neurology, MD - General Medicine, MBBS
Neurologist
Diya Speciality Clinic, 
250 at clinic
Book Appointment

Dr. R.V.Anand

MBBS, MD - General Medicine, DM - Neurology
Neurologist
Sai Neuro Clinic, 
300 at clinic
Book Appointment